MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION REFURBISHED ENDOSCOPE 5.5M; LAPAROSCOPE, GENERAL

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION REFURBISHED ENDOSCOPE 5.5M; LAPAROSCOPE, GENERAL
Model Number MCENDO550R
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that the lens has a yellowish tint.It is still unknown when the event occurred, if it resulted in a delay in the procedure, if the product was changed out, if the surgery was completed successfully, or if it caused or contributed to an injury to the patient or if there was a blood loss.Terumo continues an attempt to gain more information regarding this event from the user facility.
 
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on may 6, 2022.Upon further investigation of the reported event, the following information is new and/or changed: h6 (identification of evaluation codes 4114, 3331, 3224, 19).Type of investigation #1: 3331 - analysis of production records.Type of investigation #2: 4114 - device not returned.Investigation findings: 3224 - optical problem identified.Investigation conclusions: 19 - cause traced to user.The affected sample was not returned so a direct investigation could not be performed.Past product complaints were reviewed for similar issues and the most likely root cause is improper handling caused the internal lens to break.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
REFURBISHED ENDOSCOPE 5.5M
Common Device Name
LAPAROSCOPE, GENERAL
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
jamie quinlan
125 blue ball road
elkton, MD 21921
8002837866
MDR Report Key14321671
Report Number1124841-2022-00099
Device Sequence Number5198291
Product Code GCJ
UDI-Device Identifier00699753018952
UDI-Public(01)00699753018952
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMCENDO550R
Device Catalogue NumberN/A
Device Lot Number800375
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2022
Supplement Date Received by Manufacturer07/07/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date07/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown